MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PERFORMANCE SERIES SAGITTAL BLADE (18.0X1.27X100MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PERFORMANCE SERIES SAGITTAL BLADE (18.0X1.27X100MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 6118127100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 17 malfunction events in which the device or cutting accessory fractured.15 events had patient involvement; no patient impact.2 events had insufficient information received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 17 events were reported for this quarter.Product return status: 7 devices were evaluated based on historical data analysis.10 device investigation types have not yet been determined.Additional information: 17 devices were labeled for single-use.17 devices were not reprocessed or reused.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h1, h6, h11 17 events were previously reported during the reporting quarter; however, - 2 events were reported in error.- 15 previously reported events are included in this follow-up record.Product return status 3 devices were received.7 devices were evaluated based on historical data analysis.5 device investigation types have not yet been determined.
 
Event or Problem Description
This report summarizes 15 malfunction events in which the device or cutting accessory fractured.- 13 events had patient involvement; no patient impact.- 1 event had insufficient information received.- 1 event required imaging.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h6, h11 15 previously reported events are included in this follow-up record.Product return status 4 devices were received.10 devices were evaluated based on historical data analysis.1 device investigation type has not yet been determined.
 
Event or Problem Description
This report summarizes 15 malfunction events in which the device or cutting accessory fractured.- 12 events had patient involvement; no patient impact.- 3 event required imaging.
 
Event or Problem Description
This report summarizes 14 malfunction events in which the device or cutting accessory fractured.11 events had patient involvement; no patient impact.3 event required imaging.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h1, h6, h11.15 events were previously reported during the reporting quarter; however, 1 event was reported in error.14 previously reported events are included in this follow-up record.Product return status: 4 devices were received.9 devices were evaluated based on historical data analysis.1 device investigation type has not yet been determined.
 
Event or Problem Description
This report summarizes 14 malfunction events in which the device or cutting accessory fractured.- 11 events had patient involvement; no patient impact.- 3 event required imaging.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 14 previously reported events are included in this follow-up record.Product return status 4 devices were received.10 devices were evaluated based on historical data analysis.

Brand Name
PERFORMANCE SERIES SAGITTAL BLADE (18.0X1.27X100MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21201195
Report Number3015967359-2025-00239
Device Sequence Number15564141
Product Code GFA
UDI-Device Identifier04546540501424
UDI-Public04546540501424
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized14
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6118127100
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer12/31/2024
12/31/2024
12/31/2024
12/31/2024
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date04/23/2025
04/28/2025
04/30/2025
07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown